# SDR GAIA00727

- Difficulty date: November 24, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN GOUGED.  REPAIRED SKIN WITH A DOUBLER REPAIR IAW B727 SRM 53-30-2 FIG 3.  (M)
